# SDR SIMA20170624002

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 31,573 hours, 27,170 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11 - 12,000FT, THE NR 2 ENGINE OIL TEMP WENT TO 158 DEGREES, REDUCED POWER, RAN CHECKLIST WHILE BRING POWER BACK UP TEMP FLUCTUATED A FEW TIMES THEN RETURN TO NORMAL WITH LIMITS FOR CRUISE POWER.  REMOVED AND REPLACED THE NR 2 AIR OIL COOLER IAW MM 79-25-10,  LEAK AND OPS CHECKED GOOD IAW MM 72-00-00. BOTH ENGS. 90 DEGREE C AFTER THREE MINUTES.
